# SDR HDNA201806060451

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N335ML
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0451
- Aircraft time: 5,066 hours, 1,554 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 1109
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,084 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS A 3 INCH L SHAPED CRACK ON THE TOP SIDE OF THE BLADE LOCATED 39 INCHES OUTBOARD OF THE BLADE CUFF.
